# SDR 29GA2015051500002

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 31,342 hours, 34,813 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE OIL LIGHT ILLUMINATED IN FLIGHT, LT OIL PRESSURE DECREASED BELOW 30 PSI.  RETURNED TO DEPARTURE, LANDED SAFELY.  TORQUED COUPLING NUT AT PGB BRACKET UNION AT 1300 IN LBS ENGINE RUNS. OPS AND LEAK CHECK GOOD.
